# SDR IPXA2017101122502

- Difficulty date: September 12, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 15,738 hours, 9,940 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: A57110340215
- Part serial: 0839
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CRACK INDICATION FOUND ON THE RIGHT WING FRAME 40 JUNCTION, NR 2 HOLE, BETWEEN INBD FITTING AND RIB NR 1, AT THE 10 O 'CLOCK POSITION LOOKING OTBD.  ACCOMPLISHED A REPAIR IAW EA 1300-65969-A, AND REO-G21031, REV IR.
